On the zeta function of a hypersurface
Publications Mathématiques de l'IHÉS, Volume 12 (1962), p. 5-68
@article{PMIHES_1962__12__5_0,
     author = {Dwork, Bernard M.},
     title = {On the zeta function of a hypersurface},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {12},
     year = {1962},
     pages = {5-68},
     zbl = {0173.48601},
     mrnumber = {28 \#3039},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1962__12__5_0}
}
Dwork, Bernard. On the zeta function of a hypersurface. Publications Mathématiques de l'IHÉS, Volume 12 (1962) pp. 5-68. http://www.numdam.org/item/PMIHES_1962__12__5_0/

[1] B. Dwork, On the rationality of the zeta function of an algebraic variety, Amer. J. Math., vol. 82 (1960), pp. 631-648. | MR 25 #3914 | Zbl 0173.48501

[2] J.-P. Serre, Rationalité des fonctions zêta des variétés algébriques, Séminaire Bourbaki, 1959-1960, n° 198. | Numdam | Zbl 0119.36805

[3] A. Weil, Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc., vol. 55 (1949), pp. 497-508. | MR 10,592e | Zbl 0032.39402

[4] E. Artin, Algebraic numbers and algebraic functions, Princeton University, New York University, 1950-1951 (Mimeographed notes). | Zbl 0054.02101

[5] W. Gröbner, Moderne Algebraische Geometrie, Wien, Springer, 1949. | Zbl 0033.12706

[6] B. Dwork, On the congruence properties of the zeta function of algebraic varieties, J. Reine angew. Math., vol. 23 (1960), pp. 130-142. | MR 25 #3913 | Zbl 0119.36804

[7] S. Lang, Introduction to algebraic geometry, Interscience Tracts, n° 5, New York, 1958. | MR 20 #7021 | Zbl 0095.15301